03-22-2005, 04:23 PM #1
Hight blood pressure concers 170/90
I just got my blood pressure checked, and it came out to be 170 over 90...I know this is high, and it maid me worry a bit. I know that going to the doctor is a must but lets be real, what are they really going to tell me. Try to put me on some meds...
I am using
cyp 600mg wk
tren eth 400mg ek
nolva 10mg ed
split into 2 shots a wk...
also just ended 4wks of clen
I know that my bp should be a little high but not this high...
What should I do, to help bring this down...should I be really worried???
Thanks for any help
03-22-2005, 04:29 PM #2
03-22-2005, 04:30 PM #3
get off the cycle now....170 is way too high...90 isnt too bad
dont worry, that will just make the BP go higher...but be concerned enuf that if you dont stop your cycle now there could be some long and short term problems. keep us posted bro/.
03-22-2005, 04:30 PM #4
by the way...how did you read your BP?
03-22-2005, 04:40 PM #5
at work today we were practising bp testing, and 3 people did me and they all came up with a high reading of 170ish over 90ish...so after the class i asked the person teaching to check my bp and he came out with 170 over 100...although i was a bit worried at this point..better yet i was freaking out at this point...im 24 and about 255lb with about 20%bf...im going to try to cut down to 10-13%bf...and i have to say that in the past month my shots have been all over the place...i missed a wk and then they were all wacked..not sure if that has anything to do with it..i also have been very stressed...but again i didnt think that it would be this high...
funny thing was after we did the test one kid asked if i was using AAS...and i said NO!!!..
03-22-2005, 04:41 PM #6
1-cent...did you do anything about that..any side effects of that hight bp...
03-22-2005, 04:43 PM #7Junior Member
- Join Date
- Mar 2005
Can we say "CHF". Not good to cycle without keeping a close eye on BP. Go to your doc, maybe he will put you on a mild diuretic like maxide. And go buy yourself a BP machine. Your heart will thank you in the long run. How old are you and what is your baseline?
03-22-2005, 04:51 PM #8Originally Posted by HollywoodM3
03-22-2005, 04:53 PM #9
they dont call BP the "silent killer" for no reason. there are really no sides besides headaches and/or feeling disoriented, numbness in one side of the body.
stress and anxiety in itself can cause the BP to go up dramatically, plus if your freaking out by the end of your BP reading it will be high anyways...
03-22-2005, 04:54 PM #10New Member
- Join Date
- Feb 2005
- Small town in Upstate NY
Hey bro, i had a BP scare once, i was about 150/90, just relaxed a bit more and cut out bad foods, try checking your cholesterol.
03-22-2005, 04:59 PM #11
I do need to check my cholesterol...havent done that in a while...but even if its high, what can I do about it..i eat clean..it would most likey come from the AAS use. dont want to go on meds for it...I did cut out red meat..not that I wanted to but at this time I just moved and cant afford it...just eating chicked and tuna...is there anything i can do on my own
and 1cent..I have some of those sides...tiredness, lethargy, nose bleeds, being excessively hot all the time.
03-22-2005, 05:06 PM #12Junior Member
- Join Date
- Dec 2004
03-22-2005, 05:59 PM #13Junior Member
- Join Date
- Jun 2004
I would stop your cycle until you get some blood pressure medication. Blood pressure can cause serious damage to your eyes and kidneys. I run BP meds while on cycle now to keep it closer to the normal range.
03-22-2005, 06:06 PM #14
Hey M3. I wouldn't suggest jumping ship on your cycle right away unless your are really worried. You are running some pretty long esters, and even if you quit today it would be a few weeks before your bp went back down to normal. Here is my suggestions: 1) Do not start your next week of clen ; if i remember correctly clen has a very long half life. Depending on when you actually stopped running it, you are most definatly still clearing it from your system. Clen by basic mechanism of action causes elevated blood pressure, and 4 weeks of it will cause you to have pretty decent steady state blood concentrations. 2) Get some arimidex NOW. That will help get rid of a little bit of water retention, which i suspect to me the main cause of you hypertension. 3) Increase your h2o intake; you know how much you should be getting, make sure you get it. 4) Get to the doctor. 170/90 is bad but that puts your mean arterial pressure at 130, which is bad, but tolerable. I see many patients come in off the street well over that. Try to convince the doc to put you on either a thiazide diuretic or a decent does of an ACE inhibitory. Thiazides are first line, but i like like ACE's better. ACE's have several mechanisms by which they reduce blood pressure (SVR reduction, heart contractility, and diuresis) and also offer renal protective properties (good if your on tren ). Stay away from beta-blockers....not a good choice for body builders. If you doctor wont hook you up, then let me know and i'll work on getting you a correct dose, if you can find a source.
Any further questions feel free to PM.
03-22-2005, 06:50 PM #15
Hey doc, thanks for your help..im sure I will be hitting you up with a pm...
Originally Posted by DoctaBig
03-22-2005, 06:55 PM #16
also can anyone give me more info (down to earth) on ACE inhibitors, i just googled it and could read past the first line??
03-22-2005, 11:07 PM #17
what would you like to know??
btw, im heading to bed. I'll get back to ya tomarrow if you pm me
03-23-2005, 02:25 AM #18
u should stop the cycle and not get bp medicine. wtf and u r a doc?
03-23-2005, 06:13 AM #19
try supplementing w/ garlic pills. My BP was 190/85 and I tried garlic pills and got it down to 165/80. My doc also got me recently on diuretics so that should help too. He also said to stay on my test, so dont abandon your cycle yet. But my advice should not be taken over a DR's so go get checked out!
03-23-2005, 06:19 AM #20
yep, go to a doc and check it out. it s borderline and ur risk for a heart attack is much higher....
03-23-2005, 11:43 AM #21New Member
Originally Posted by HollywoodM3
- Join Date
- Oct 2004
ace inhibitors specifically inhibit the action of angiotensin convertin enzyme (ACE) which converts angiotensin 1 to angiotensin 2. Angiotensin 2 is a powerful vasoconstrictor and also stimulates aldosterone secretion which causes reabsorption of sodium and water from the renal tubiles leading to an increase in blood volume. The action of ace inhibitors therefore is the opposite, resulting in vasodilation, a decrease in water and salt retention and a decrease in sympathetic stimulation.
This all leads to a decrease in blood volume, peripheral resistance and blood pressure.
The only real problem with ace inhibitors is they increase levels of bradykinin which can cause a dry cough. This tends to happen in about 10-15% of patients buts stops when you cease therapy.
If you get a cough consider trying an AT1 receptor blocker, they are a dearer drug but dont have any real side effects.
Common ace inhibitors are- captopril, enalapril & ramipril
Common AT1 receptor blockers are - Valsartan Losartan & irbesartan
03-23-2005, 03:05 PM #22Originally Posted by ***xxx***
Fridgeman- Nice writeup. The Ace cough has not been proven to be caused secondary to bradykinin concentration increases. And ARB's lack of the of the peripheral effects that aces possess along with the renal protective properties. ACES are superior and in most cases worth the cough
03-23-2005, 08:38 PM #23Junior Member
- Join Date
- Mar 2005
03-23-2005, 09:01 PM #24
avalide is a thaizide diuretic and an angiotensin receptor blocker (arb) combination. Its a good choice for someone on gear. The only class i shy away from is b-blockers. What is your bp
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)